×

On the existence and stability of a unique almost periodic sequence solution in discrete predator-prey models with time delays. (English) Zbl 1228.39012

Summary: We consider an almost periodic discrete predator-prey model with time delays. Sufficient conditions for the permanence of the system and the existence of a unique uniformly asymptotically stable positive almost periodic sequence solution are obtained by the theory of difference inequality and the work of S.N. Zhang and G. Zheng [Appl. Math. Comput. 131, No. 2–3, 497–516 (2002; Zbl 1029.39011)]. Some suitable examples are employed to illustrate the feasibility of the main results.

MSC:

39A24 Almost periodic solutions of difference equations
92D25 Population dynamics (general)

Citations:

Zbl 1029.39011
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lotka, A. J., Elements of Physical Biology (1925), Williams and Wilkins: Williams and Wilkins Baltimore
[2] Volterra, V., Fluctuations in the abundance of species considered mathematically, Nature, 118, 558-560 (1926)
[3] Ma, Z., Mathematical Modelling and Study of Species Ecology (1996), Anhui Education Publishing Company: Anhui Education Publishing Company Hefei, China
[4] Chen, L.; Song, X.; Lu, Z., Mathematical Models and Methods in Ecology (2003), Scientific and Technical Publisher of Sichuan
[5] Huo, H. F.; Li, W. T., Stable periodic solution of the discrete periodic Leslie-Gewer predator-prey model, Math. Comput. Model., 40, 261-269 (2004) · Zbl 1067.39008
[6] Hsu, S. B.; Hwang, T. W.; Kuang, Y., Global analysis of the Michaelis-Menten type ratio-dependent predator-prey system, J. Math. Biol., 42, 489-506 (2001) · Zbl 0984.92035
[7] Hsu, S. B.; Hwang, T. W.; Kuang, Y., Global dynamics of a predator-prey model with Hassell-Varley type functional response, Discrete Contin. Dyn. Syst. Ser. B, 10, 857-871 (2008) · Zbl 1160.34046
[8] Liu, S.; Beretta, E., A stage-structured predator-prey model of Beddington-DeAngelis type, SIAM J. Appl. Math., 66, 1101-1129 (2006) · Zbl 1110.34059
[9] Fan, M.; Kuang, Y., Dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional, J. Math. Anal. Appl., 295, 15-39 (2004) · Zbl 1051.34033
[10] Xia, Y.; Cao, J.; Cheng, S. S., Multiple periodic solutions of a delayed stage-structured predator-prey model with non-monotone functional responses, Appl. Math. Model., 31, 1947-1959 (2007) · Zbl 1167.34342
[11] Ding, X.; Lu, C.; Liu, M., Periodic solutions for a semi-ratio-dependent predator-prey system with nonmonotonic functional response and time delay, Nonlinear Anal. Real World Appl., 9, 762-775 (2008) · Zbl 1152.34046
[12] Lu, Z.; Liu, X., Analysis of a predator-prey model with modified Holling-Tanner functional response and time delay, Nonlinear Anal. Real World Appl., 9, 641-650 (2008) · Zbl 1142.34053
[13] Wang, H. L., Dispersal permanence of periodic predator-prey model with Ivlev-type functional response and impulsive effects, Appl. Math. Model., 34, 3713-3725 (2010) · Zbl 1201.34077
[14] E Clark, M.; Gross, L. J., Periodic solutions to nonautonomous difference equations, Math. Biosci., 102, 105-119 (1990) · Zbl 0712.39014
[15] Gopalsamy, K.; Mohamad, S., Canonical solutions and almost periodicity in a discrete logistic equation, Appl. Math. Comput., 113, 2-3, 305-323 (2000) · Zbl 1023.39012
[16] Cheban, D.; Mammana, C., Invariant manifolds, global attractors and almost periodic solutions of nonautonomous difference equations, Nonlinear Anal., 56, 4, 465-484 (2004) · Zbl 1065.39026
[17] Zhang, S. N., Existence of almost periodic solution for difference systems, Ann. Differ. Equat., 16, 2, 184-206 (2000) · Zbl 0981.39003
[18] Zhou, Z.; Zou, X. F., Stable periodic solution in a discrete periodic logistic equation, Appl. Math. Lett., 16, 165-171 (2003) · Zbl 1049.39017
[19] Huang, Z. K.; Wang, X. H.; Gao, F., The existence and global attractivity of almost periodic sequence solution of discrete-time neural networks, Phys. Lett. A, 350, 182-191 (2006) · Zbl 1195.34066
[20] Li, B. W.; Xiong, X. S., Existence and global attractivity of periodic solution for a discrete prey-predator model with sex structure, Nonlinear Anal. Real World Appl., 11, 1986-2000 (2010) · Zbl 1205.39004
[21] Fazly, M.; Hesaaraki, M., Periodic solutions for a discrete time predator-prey system with monotone functional responses, C. R. Acad. Sci. Paris, Ser. I, 345, 199-202 (2007) · Zbl 1122.39005
[22] Liu, X. X., A note on the existence of periodic solutions in discrete predator-prey models, Appl. Math. Model., 34, 2477-2483 (2010) · Zbl 1195.39004
[23] Abrams, P. A.; Ginzburg, L. R., The nature of predation: prey dependent, ratio dependent or neither?, Trend Ecol. Evolut., 15, 337-341 (2000)
[24] Freedman, H. I., Deterministic Mathematical Models in Population Ecology, Monograph Textbooks Pure Applied Math, vol. 57 (1980), Marcel Dekker: Marcel Dekker New York · Zbl 0448.92023
[25] Berryman, A. A., The origins and evolution of predator-prey theory, Ecology, 75, 1530-1535 (1992)
[26] Miller, D. A.; Grand, J. B.; Fondell, T. F.; Anthony, M., Predator functional response and prey survival: direct and indirect interactions affecting a marked prey population, J. Animal Ecol., 75, 101-110 (2006)
[27] Macdonald, M., Biological Delay Systems: Linear Stability Theory (1989), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0669.92001
[28] May, R. M., Theoretical Ecology Principles and Applications (1981), Blackwell Scientific Publications: Blackwell Scientific Publications Oxford · Zbl 1228.92076
[29] Cushing, J. M., Integro-Differential Equations and Delay Models in Population Dynamics, Lecture Notes in Biomathematics, vol. 20 (1977), Springer: Springer Berlin · Zbl 0363.92014
[30] Kuang, Y.; Beretta, E., Global qualitative analyses of a ratio-dependent predator-prey system, J. Math. Biol., 36, 389-406 (1998) · Zbl 0895.92032
[31] Chen, Y.; Yu, J.; Sun, C., Stability and Hopf bifurcation analysis in a three-level food chain system with delay, Chaos Solitons Fract., 31, 683-694 (2007) · Zbl 1146.34051
[32] Liu, Z.; Yuan, R., Stability and bifurcation in a delayed predator-prey system with Beddington-DeAngelis functional response, J. Math. Anal. Appl., 296, 521-537 (2004) · Zbl 1051.34060
[33] Song, Y.; Yuan, S., Bifurcation analysis in a predator-prey system with time delay, Nonlinear Anal. Real World Appl., 7, 265-284 (2006) · Zbl 1085.92052
[34] Xia, Y. H.; Cao, J. D., Almost periodicity in an ecological model with \(M\)-predators and \(N\)-preys by pure-delay type system, Nonlinear Dynam., 39 3, 275-304 (2005) · Zbl 1093.92061
[35] Cao, J. D.; Chen, A. P.; Huang, X., Almost periodic attractor of delayed neural networks with variable coefficients, Phys. Lett. A, 340, 1-4, 104-120 (2005) · Zbl 1145.37308
[36] Geng, J. B.; Xia, Y. H., Almost periodic solutions of a nonlinear ecological model, Commun. Nonlinear Sci. Numer. Simulat., 16, 2575-2597 (2011) · Zbl 1255.34084
[37] Chen, W.; Liu, B. W., Positive almost periodic solution for a class of Nicholson’s blowflies model with multiple time-varying delays, J. Comput. Appl. Math., 235, 2090-2097 (2011) · Zbl 1207.92042
[38] Liu, Y. G.; Liu, B. B.; Ling, S. H., The almost periodic solution of Lotka-Volterra recurrent neural networks with delays, Neurocomputing, 74, 1062-1068 (2011)
[39] Mohamad, S.; Gopalsamy, K., Extreme stability and almost periodicity in a discrete logistic equation, Tohoku Math. J., 52, 107-125 (2000) · Zbl 0954.39005
[40] Niu, C. Y.; Chen, X. X., Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control, Nonlinear Anal. Real World Appl., 10, 3152-3161 (2009) · Zbl 1172.39014
[41] Li, Z.; Chen, F. D., Almost periodic solutions of a discrete almost periodic logistic equation, Math. Comput. Model., 50, 254-259 (2009) · Zbl 1185.39011
[42] Z. Wang, Y.K. Li, Almost periodic solutions of a discrete mutualism model with feedback controls, Discrete Dynamics in Nature and Society, vol. 2010, 18 pp. (Article ID 286031).; Z. Wang, Y.K. Li, Almost periodic solutions of a discrete mutualism model with feedback controls, Discrete Dynamics in Nature and Society, vol. 2010, 18 pp. (Article ID 286031). · Zbl 1185.92093
[43] Zhang, T. W.; Li, Y. K.; Ye, Y., Persistence and almost periodic solutions for a discrete fishing model with feedback control, Commun. Nonlinear Sci. Numer. Simulat., 16, 1564-1573 (2011) · Zbl 1221.39020
[44] Zhang, S. N.; Zheng, G., Almost periodic solutions of delay difference systems, Appl. Math. Comput., 131, 497-516 (2002) · Zbl 1029.39011
[45] Yang, X. T., Uniform persistence and periodic solutions for a discrete predator-prey system with delays, J. Math. Anal. Appl., 316, 161-177 (2006) · Zbl 1107.39017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.